# SDR FDEA201007242761

- Difficulty date: July 24, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082755
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 440 LBL 45 TO 62.5 CUT OUT DAMAGED AREA DIMS 2.15" X .90". FABRICATED TWO ANGLES USING 7075-O .090 DIMS   14.5" X 2.5" AND 11.3" X 2.4" HEAT TREATED PARTS FROM 7075-O TO 7075T-6 CONDITION IAW   FASI ENG REPORT 2-37153-801 REV A, FABRICATED FILLER USING 7075T-6 .125 DIMS 2.15"   X .90" AND INSTALLED REPAIR PARTS IAW SRM 53-10-8.
